IJPAM: Volume 55, No. 1 (2009)

MEAN SQUARE EXPONENTIAL STABILITY OF
STOCHASTIC DELAY DIFFERENCE EQUATIONS

E. Thandapani$^1$, P. Rajendiran$^2$
$^{1,2}$Ramanujan Institute for Advanced Study in Mathematics
University of Madras
Chepauk, Chennai, 600005, INDIA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.In this paper the authors investigate the mean square exponential stability of linear and nonlinear stochastic delay difference equations using difference inequalities. Examples are provided to illustrate the main results.

Received: April 25, 2009

AMS Subject Classification: 60G99, 60H20

Key Words and Phrases: stochastic difference equation, difference inequalities, mean square exponenial stability

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 1